# SDR SWAA2023020782444

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM LOCATED BS986.5 AT RBL31 TO RBL46 AND WL208.1 AT AFT GALLEY AREA 2022-696972<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 221859911; DUE DATE: 07-NOV-23.;[02] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[04] REPAIRED CORROSION ON BEAM LOCATED BS986.5 BTW RBL37 TO RBL46 AND WL208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4.SEE INDIVIDUAL SIGN OFFS BELLOW;[05] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
